MAUDE Adverse Event Report: BIO-DETEK INCORPORATED ONE STEP PEDIATRIC CPR ELECTRODE (1 PAIR)

BIO-DETEK INCORPORATED ONE STEP PEDIATRIC CPR ELECTRODE (1 PAIR)
Model Number 8900-000219-01
Medical Device Problem Code Unable to Obtain Readings (1516)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/13/2023
Type of Reportable Event Malfunction
Event or Problem Description
Complainant alleged that while attempting to defibrillate a patient less than one-year old (gender unknown), the electrode pads were damaged during removal from the packaging.Complainant indicated that the clinician obtained another set of electrode pads to continue treating the patient.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.
 
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
 
Additional Manufacturer Narrative
This supplemental medwatch report is reporting the evaluation of the device and correcting information submitted on the initial medwatch report.Please reference sections b5, d1, d4 (model # and catalog #).Evaluation: the one step cpr pediatric electrode pads were returned to zoll medical corporation for evaluation.A visual inspection of the pads observed the back/sternum pad had seperated from the blue layer of the foam.This can occur if the electrode pads are removed incorrectly from the syrene liners as illustrated on the packaging by using the red tabs.The pads were scrapped after evaluation.The instructions for use for onestep cpr pediatric electrodes state "grasp the back/sternum electrode from the bottom red tab and peel from the plastic liner." analysis of reports of this type has not identified an increase in trend.
 
Event or Problem Description
Complainant alleged that while attempting to defibrillate a patient less than one-year old (gender unknown), the electrode pads were unable to adhere.Complainant indicated that the clinician obtained another set of electrode pads to continue treating the patient.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.

Brand Name
ONE STEP PEDIATRIC CPR ELECTRODE (1 PAIR)
Common Device Name
ELECTRODE
Manufacturer (Section D)
BIO-DETEK INCORPORATED
525 narragansett park drive
pawtucket RI 02861
Manufacturer Contact
tina lombari
525 narragansett park drive
pawtucket, RI 02861
4017291400
MDR Report Key16829615
Report Number1218058-2023-00094
Device Sequence Number15235086
Product Code MKJ
UDI-Device Identifier00847946001438
UDI-Public00847946001438
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number8900-000219-01
Device Catalogue Number8900-000219-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/18/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/06/2023
Supplement Date Received by Manufacturer04/06/2023
Initial Report FDA Received Date04/28/2023
Supplement Report FDA Received Date07/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown